# SDR DALA2016050103500

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME WEB BS 1485 BELOW VENTRAL ACTUATOR FITTING.  FRAME WEB WAS REPAIRED IAW SRM 51-01, PAR 21, 53-03 FIG 43, 51-30-2 AND 51-30-5.
